# SDR ABXA9701345

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 576964680
- Condition: Cracked
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E STA XWO RIB ATTACH ANGLE TO UPPER FRONT SPAR CRACKED.  REPAIRED IAW DC-8 SRM 51-3-0, 51-1-8 AND 51-1-1.
